Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Sleeplessness. High dosage of suboxone, on fioricet, codeine. Help

Hi, I have been on ahigh dose of suboxone for 2 yrs.Because of a scheduling error I have been out since the 1st of this mo.. I went to a clinic for 3 days, but could not afford it. Do you know how long I will be de-toxing? Also, I have fiorecet w/ codiene to help me through. It puts me to sleep. Any informatin would be greatly appreciated. Thanks and thanks so much for charging helpless people. You should be ashamed.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Internal Medicine Specialist 's  Response
Hi
Welcome to healthcare magic.
Suboxone is a strong pain killer and you should not have stopped it abruptly.
You should be careful to maintain your schedules to get this drug as per your requirement.
The medicines you have tried as a replacement for this drug may help you some part but can not fully replace this medicine and you may grt withdrawal side effects.
You should know your budget before going for treatment because there is no service without charges on this earth.
There is no point in getting depressed and crying foul and blaming others for your inadequacies.
It will make you only feel more sick.
You should start Suboxone in the previous doses, if there is delay in getting it please visit a physician in your locality to get yourself prescribed with suitable medicines to avoid withdrawal side effects.
I hope the advice will be helpful for you.
Answered: Mon, 28 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor